HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The asymptotic behaviour of radial solutions near the blow-up point to quasi-linear wave equations in two space dimensions

Files in This Item:
pre231.pdf304.61 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83378

Title: The asymptotic behaviour of radial solutions near the blow-up point to quasi-linear wave equations in two space dimensions
Authors: Hoshiga, A. Browse this author
Issue Date: 1-Feb-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 231
Start Page: 1
End Page: 8
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68982
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University